# SDR RRXA97300

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5613861369
- Condition: Dinged
- Location: Bs 62.25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND DING IN SKIN, BLEND-OUT REPAIR WENT BEYOND LIMITATIONS IAW DC-8 SRM AT STA 62.25 AND LONGERON 22L.  *S/D*  REPAIRED BY FABRICATED AND INSTALLED DOUBLER REPAIR BY WELDED IAW FAA DER APPROVED TIMCO ENGINEERING SKETCH REO-03857 AND DAC DWG 5644981-615.
